# SDR SWIA200920786

- Difficulty date: January 1, 2009
- Submitted: January 13, 2009
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 15,808 hours, 13,837 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6734 - CABIN CEILING LEVEL EMERGENCY FLOOD LIGHT AFT CABIN INOP.  RELAMPED.
